# SDR IPXA2024090690022

- Difficulty date: August 4, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0853
- Aircraft time: 23,730 hours, 14,273 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Access Panel
- Part number: A2551030701
- Condition: Corroded
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL WELL, FRAME ACCESS PANEL 148ZC CORRODED. DOT 28-97. RO-28. INSTALLED PANEL ASSY P/N: A2551030700701, BATCH: 0004319687, IAW SRM 51-40-21 AT ZONE 100, WHEEL WELL RH SIDE. USED HARDWARE: NSA55184-1 (WASHER RETAINING), NSA55182-1B (GROMMET), NSA55181-22 (STUD ASSY), P/N:2553265025500 (WASHER).
